Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Red spots on chest causing itching - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 593 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hi i have a skin problem
User :   can u help me
Doctor :   yes
User :   my chest starts itching in the evening or when I sweat..
User :   there are red spots on my chest...
User :   i am 26 male
Doctor :   Ok that could probably be miliaria rash
Doctor :   Try to dry the sweat areas as fast as possible
User :   whats the cure?
Doctor :   use hanky to rub the areas
Doctor :   during your office hours also
User :   i am a software eng..
Doctor :   Use talcum powder to reduce the itch
User :   i dont sweat during office as I sit in AC
User :   then also it itches in the evening
Doctor :   That is what I mean to say to use talcum
User :   this chat window dont scroll? i cant see my messages i typed and your messages too
Doctor :   It scrolls
Doctor :   you can click on the chat history and export the chat history to your email ID
Doctor :   Chat history button is on the right side corner of the page
Doctor :   Hello there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor